# SDR RAIA201908170005

- Difficulty date: August 17, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 56,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Flap Shroud
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP SHROUD FWD I/B HINGE HALF IS CRACKED AT I/B END. R&R THE LT O/B FLAP SHROUD I/B HINGE.
